ALGEBRAIC LIE REPRESENTATIONS

Publications of the network - Algebraic Lie Representations

Alev J., Ooms, A. I. and Van den Bergh, M.:
The Gelfand-Kirillov conjecture for algebraic Lie algebras of dimension at most eight, J. Algebra (to appear).
Andersen, H. H.:
A sum formula for tilting filtrations, Proc. of Conference in honour of D. Buchsbaum, Roma 1998 (to appear).
Andersen, H. H:
A sum formula for tilting filtrations, Proc. of Conference in honour of D. Buchsbaum, Rome 1998, J. pure appl. alg.(to appear).
Andersen, H. H and Papadopoulo, G.:
Liftings of quantum tilting modules., Proc. Intern. Conf. Shanghai, 1998 (to appear).
Andersen J. and Turaev, V.:
Higher skein modules, J. of Knot Theory and its Ramifications (to appear).
Backelin, E.:
Koszul duality for parabolic and singular category , Alg. Repr. Theory, 3 (1999), 139-152.
Beligiannis, A.:
Homotopy theory of modules and Gorenstein rings, Math. Scand. (to appear).
Beligiannis, A.:
Homological algebra and purity in triangulated categories., J. Algebra (to appear).
Bruestle,Th., Hille, L., Roehrle, G., Zwara, G.:
Degeneration for parabolic group actions, Adv. Math; (to appear).
Chirivi, R.:
L-S-Algebras and Schubert varieties, J. Transf. Groups (to appear).
Cox, A. and Erdmann, K.:
On Ext2 between Weyl modules for quantum GLn, Proc. Cambridge Phil. Soc. (to appear)
Cuadra, Y., Rozas, G., Torrecillas, B., Van Oystaeyen, F.:
On the Brauer group of a cocommutative coalgebra, (Comp. in Algebra).
Farber, M. and Turaev, V.:
Poincaré-Reidmeister metric, Euler structures, and Torsion, J. reine angew. Math (to appear).
Farber, M. and Turaev, V.:
Absolute torsion, Contemp. Math. 231 (1999), 73-85.
Fauquant-Millet, F.:
Quantification de la localisation de Dixmier de U(sln+1()), J. Algebra (to appear).
Gomez-Larranaga, J.C., Gonzales-Acuna, F. and Turaev, V.:
Homology categories of 3-manifolds, Topology and Applications 95 (1999), 217-228.
Gorelik, M. and Lanzmann, E.:
The annihilation theorem for the Lie superalgebra osp(1,2l), C. R. Acad. Sci. Paris, 327, Série I (1998), 237-242.
Gorelik, M. and Lanzmann, E.:
The annihilation theorem for completely reducible Lie superalgebras, Invent. Math. 137 (3) (1999), 651-680.
Günzl, K.:
The fine structure of translation functors, Alg. Repr. Theory 3 (1999), 223-249.
Jensen, J.G.:
Exactness of the rank one quantum induction functor, Math. Scand., 84 (1999), 40-48.
Jensen, J.G.:
On the character of some modular indecomposable modules for SL(3), J. Algebra (to appear).
Joseph, A.:
On the mock Peter-Weyl theorem and Drinfeld double of a double, J. reine angew. Math. 507 (1999), 37-56.
Joseph, A.:
A completion of the quantized enveloping algebra of a Kac-Moody algebra, J. Algebra, 214 (1999), 235-275.
Joseph, A.:
The admissibility of simple bounded modules for an affine Lie algebra, Alg. Repr. Theory (to appear).
Kapranov, M. and Vasserot, E.:
Kleinian singularities, derived categories and Hall algebras, Math. Ann. (to appear).
Kassel, C., Turaev, V.:
Biquantization of Lie bialgebras, Pac. J. Math. (to appear).
Kassel, C., Lascoux, A. and Reutenauer, C.:
Factorizations in Schubert cells, Adv. Math. (to appear).
Kumar,S., Lauritzen, N. and Thomsen, J.F.:
Frobenius splitting of cotangent bundles of flag varieties and geometry of nilpotent cones, Invent. Math. 136 (1999), 603-621.
Kumar, S. and Littelmann, P.:
Frobenius splitting in characteristic zero and the quantum Frobenius map, Proc. of Conference in honour of D. Buchsbaum, Rome 1998, J. pure appl. alg. (to appear).
Kurlburg, P.:
The distribution of spacings between quadratic residues, II. Israel J. math. (to appear).
Kurlburg, P. and Rudnick, Z.:
Hecke theory and equidistribution for quantization of linear maps of the torus, Duke J. (to appear).
Lakshmibai, V., Littelmann, P. and Magyar, P.:
Standard monomial theory and applications, in Representation Theories and Algebraic Geometry, B. Broer (ed.) Kluwer Academic Publishers, NATO Scientific Affairs, 1998.
Leclerc, B.,Thibon, J-Y.and Vasserot, E.:
Zelevinski's involution at roots of unity, J. reine angew. Math. 513 (1999), 33-51.
Littelmann, P.:
The path model, the quantum Frobenius map and standard monomial theory. In Algebraic Groups and Their Representations, R. Carter and J. Saxl (eds.), Kluwer Academic Publishers (1998).
Mathieu, O.:
Positivity of some intersection in K0(G/B).Proc. of Conference in honour of D. Buchsbaum, Rome 1998, J. pure appl. alg. (to appear).
Nazarov, M.:
Capelli elements in the classical universal enveloping algebra, to appear in Combinatorial methods in Representation theory, Advanced Studies in Pure Mathematics.
Molev, A. and Nazarov, M.:
Capelli identities for classical Lie algebras. Math. Ann. 31 (1999), 315-357.
Natanzon, S. and Turaev, V.:
A compactification of the Hurwitz space, Topology 38 (1999), 889-914.
Nazarov, M.:
Yangians of the queer Lie superalgebra, comm. math. phys. (to appear).
Reznikov, A.:
Non-vanishing of periods of automorphic functions, Forum Mathematicum (to appear).
Rosso, M.:
Lyndon words and universal R-Matrices
Rosso, M.:
Alexander polynomial and Koszul resolution, Algebra Montpellier Announcements (to appear).
Schiffman, O. and Vasserot, E.:
Geometric construction of the global base of the quantum modified algebra of GL(N). Transf. Groups (to appear).
Soergel, W.:
On the relation of intersection cohomology and representation theory in positive characteristic. Proc. of Conference in honour of D. Buchsbaum, Roma 1998 (to appear).
Van Oystaeyen, F.:
Algebraic Geometry for Associative Algebras, Monograph in Math. M. Decker, New York (to appear).
Vasserot, E.:
Affine quantum groups and equivariant K-theory, J. Transf. Groups, 3 (1998), 269-299.
Varagnolo, M. and Vasserot, E.:
Decomposition matrices of quantized Schur algebras, Duke Math. J. (to appear).
Varagnolo, M. and Vasserot, E.:
On the K-theory of the cyclic quiver variety, Int. Math. Res. Notes (to appear).

In the pipeline

Andersen, H.H. and Kaneda, M.:
Filtrations of G1T-modules.
Backelin, E.:
On the dual of a Whittaker module.
Baumann, P. and Kassel, C.:
The Hall algebra of the category of coherent sheaves on the projective line.
Bazlov, Y.:
Graded multiplicities in the exterior algebra.
Beck, J.:
Beligiannis, A.:
Purity and almost split morphisms in abstract homotopy categories.
Caldero, P.:
On harmonic elements for semisimple Lie algebras.
Cuadra, Y. and Van Oystaeyen, F.:
Invariants of Coalgebras.
Farber, M. and Turaev, V.:
Poincaré-Reidmeister metric, Euler structures, and Torsion.
Fauquant-Millet, F. and Joseph, A.:
Semi-invariants de l'algebre enveloppante quantifie d'une sous-algebre parabolique.
Ginosar, Y. and Schmidmeier, M.:
Schur subalgebras of group algebras in positive characteristic.
Greenstein, J.:
Characters of bounded sl(2) modules.
Greenstein, J.:
Characters of bounded modules.
Gorelik, M.:
The ghost centre of a Lie superalgebra.
Gorelik, M. and Lanzmann, E.:
The minimal primitive spectrum of the enveloping algebra of the Lie superalgebra osp(1,2l).
Jensen, J.G. and Mathieu, O.:
On the three-lines representations of the symmetric group.
Joseph, A.:
On the Kostant-Parthasarathy-Ranga Rao-Varadarajan, determinants, Part I.
Joseph, A., Letzter, G. and Zelikson, S.:
On the Brylinski-Kostant filtration.
Joseph, A. and Todoric, D.:
On the quantum KPRV determinants for semisimple and affine Lie algebras.
Kapranov, M. and Vasserot, E.:
Kleinian singularities, derived categories and Hall algebras.
Koenig, S., Slungaard, I. and Xi, C.:
Double centralizer properties, dominant dimension and tilting modules.
Koelink, E. and Stokman, J.V.:
The big q-Jacobi function transform.
Kumar, S., Littelmann, P.:
Algebraization of Frobenius splitting via quantum groups.
Kumar, S. and Thomsen, J.F.:
Frobenius splitting of cotangent bundles of flag varieties.
Kurlburg, P., Rudnick, Z.:
Eigenfunctions of the quantized cat map.
Lanzmann, E.:
The Zhang transformation and the annhilation theorem for the quantum enveloping algebra of the Lie superalgebra osp(1,2l).
Levasseur, T.:
Invariant distributions supported on the nilpotent cone of a semisimple Lie algebra.
Mercat, C.:
Discrete Riemann surfaces.
Nazarov, M.:
Mixed hook-length formula for affine Hecke algebras.
Reineke, M.:
Feigin's map and monomial bases for quantized enveloping algebras.
Schmidmeier, M.:
The Finite Length modules for thin P-graded rings.
Schmidmeier, M.:
A family of Noetherian rings with their finite length modules under control.
Sevenhant, B.:
The absolute indecomposable representations of a quiver over a finite field.
Thomsen, J.F.:
Normality of certain nilpotent varities in positive characteristic.
Varagnolo, M. and Vasserot, E.:
Canonical bases and the Lusztig conjecture for quantized SL(N) at roots of unity.

Gabriele Bogner e-mail: bogner@sun6.mathematik.uni-freiburg.de
13. Oktober 2000